Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Book Chapter | IST-REx-ID: 3991
Cheng H, Edelsbrunner H. Area and perimeter derivatives of a union of disks. In: Computer Science in Perspective: Essays Dedicated to Thomas Ottmann. Vol 2598. Springer; 2003:88-97. doi:10.1007/3-540-36477-3_7
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3992
Edelsbrunner H, Koehl P. The weighted-volume derivative of a space-filling diagram. PNAS. 2003;100(5):2203-2208. doi:10.1073/pnas.0537830100
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3993
Edelsbrunner H, Harer J, Zomorodian A. Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds. Discrete & Computational Geometry. 2003;30(1):87-107. doi:10.1007/s00454-003-2926-5
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3994
Cheng H, Edelsbrunner H. Area, perimeter and derivatives of a skin curve. Computational Geometry: Theory and Applications. 2003;26(2):173-192. doi:10.1016/S0925-7721(02)00124-4
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 3997
Bremer P, Edelsbrunner H, Hamann B, Pascucci V. A multi-resolution data structure for two-dimensional Morse-Smale functions. In: IEEE; 2003:139-146. doi:10.1109/VISUAL.2003.1250365
View | DOI
 

Filters and Search Terms

year=2003

Search

Filter Publications